Geometric characterization for homeomorphisms between disks

Tom 189 / 2008

Shulong Li, Lixin Liu Studia Mathematica 189 (2008), 13-25 MSC: 30C62, 30C55. DOI: 10.4064/sm189-1-2

Streszczenie

We give some characterizations for certain homeomorphisms between disks in the complex plane, and we prove some Schwarz type theorems for such homeomorphisms. Our results replace the main result of Chen [Studia Math. 157 (2003)] which we show to be false.

Autorzy

  • Shulong LiSchool of Biomedical Engineering
    Southern Medical University
    Guangzhou 510515, P.R. China
  • Lixin LiuDepartment of Mathematics
    Sun Yat-sen University
    Guangzhou 510275, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek